APH PARACETAMOL 1MTH-2YR 20ML

AU$5.99 AU$5.39
Quantity
Add To Cart

APOHEALTH Children’s Paracetamol 1 month to 2 years is for effective relief of fever and pain. It provides effective, temporary relief from the fever and pain associated with teething, immunisation, earache, headache, and the symptoms of cold & flu.

Works in the same way as Panadol Infant Drops.

  • No artificial colour
  • Sugar free
  • Alcohol free
  • Cherry vanilla flavour
     

DIRECTIONS

Give the correct dose every 4 - 6 hours as necessary (maximum 4 times within 24 hours)

ACTIVE INGREDIENTS

Paracetamol 100 mg/mL

SIZE

20 mL

AU$5.99 AU$5.39
Quantity
Add To Cart
AU$5.99 AU$5.39
Quantity
Add To Cart